Journal of Symbolic Logic

The weak König lemma and uniform continuity

Josef Berger

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove constructively that the weak König lemma and quantifier-free number—number choice imply that every pointwise continuous function from Cantor space into Baire space has a modulus of uniform continuity.

Article information

Source
J. Symbolic Logic, Volume 73, Issue 3 (2008), 933-939.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1230396756

Digital Object Identifier
doi:10.2178/jsl/1230396756

Mathematical Reviews number (MathSciNet)
MR2444277

Zentralblatt MATH identifier
1171.03032

Subjects
Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27} 3F35 3F60

Citation

Berger, Josef. The weak König lemma and uniform continuity. J. Symbolic Logic 73 (2008), no. 3, 933--939. doi:10.2178/jsl/1230396756. https://projecteuclid.org/euclid.jsl/1230396756


Export citation